# SDR SWIA201333753

- Difficulty date: June 6, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 26,037 hours, 22,626 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD CRACK NOTED ON WEB AT LINTEL FITTING.  C-CHECK REPAIR FS 621 AFT PRESSURE BULKHEAD CRACK IAW REO.
